Am so sad all the time am carer to my son and mum also and have m.e ... my joints ache and feel exhausted ... worried if I go up I will feel worse ..
Am on 75mg venlafaxine and 45 mg mirtazipine ..psych says I can increase venlafaxine but worried?
- 17 Dec 2014 by janey61
- 17 December 2014
- depression, social anxiety disorder, generalized anxiety disorder, venlafaxine
Added 18 Dec 2014:
Also , the psych confused me by saying I can do what I want , come off mirtazipine , or stay as I am ... ,!
Hi, janey! Your physical aches and pains and exhaustion are not likely due to your medication but rather depression, overwork, and your physical condition.
I've been on venlafaxine for years and am now taking 150mg twice a day. I feel
Best wishes, WCV
If the Dr who is best qualified to help you prescribes something he believes will help you, why worry if you trust that Dr? Worry is one of the root causes of the condition that warranted the prescription in the first place. Express your hesitations to the Dr so you can be reassured and relax a bit, it will help the meds work and certainly help yo have some peace. Help the Dr help you, or, if you truly have serious doubts about this one, maybe it's time for a change in Dr.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been newly prescribed Venlafaxine 75mg for (mdd) and have been pleased so far but, I do however
Updated 16 Jan 2013 • 4 answers
Updated 4 Nov 2015 • 5 answers
Updated 15 Sep 2018 • 4 answers
Updated 25 Jan 2018 • 4 answers
Updated 31 Jan 2018 • 2 answers